5-cycle systems of K-v-F with a hole

Bryant, DE and Khodkar, A (1998) 5-cycle systems of K-v-F with a hole. Utilitas Mathematica, 54 59-73.

Author Bryant, DE
Khodkar, A
Title 5-cycle systems of K-v-F with a hole
Journal name Utilitas Mathematica   Check publisher's open access policy
ISSN 0315-3681
Publication date 1998-01-01
Sub-type Article (original research)
Volume 54
Start page 59
End page 73
Total pages 15
Language eng
Abstract Recently the problem of the existence of a 5-cycle system of K-v with a hole of size u was completely solved. In this paper we prove necessary and sufficient conditions on v and u for the existence of a 5-cycle system of K-v - F, with a hole of size u.
Keyword Mathematics, Applied
Statistics & Probability
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:47:34 EST